# SDR GAIA01144ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, CORROSION ON FLOORBEAM WAS DISCOVERED AT BS 1130R WHERE SHEAR TIE AND FLOORBEAM INTERSECT, AS VIEWED FROM AFT CARGO.  ACCOMPLISHED FLOORBEAM STABILIZATION STRAP REPAIR BS 1130 RBL 45.5 IAW B727 SRM 53-10-8 FIG 6.  (M)
